Movantik And Weight Gain

1 Reply Updated


Conversation Starter


Connie Says:
via mobile
 
Why am I gaining weight every day by taking Movantic (even if I eat just a little or nothing)?

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Lorraine Says:
via mobile
 
I have also gained about 10lbs since starting movantik..

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Gain weight and Lowe metabolism I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 3 replies
Weight gain and depression AFTER getting off Pristiq I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply
Weight gain and hair loss 2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
weight gain and eating My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ... 1 reply
Weight gain and grow hair I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply
Weight gain and I am ready to stop medication Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs ... 1 reply
Weight Gain And Robaxin does taking robaxin cause weight gain. my dr. gave it to me for mustle spasams along with percocet forpain after having ... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 14 November 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.